Exponential asymptotic stability
Doklady Akademii Nauk, Tome 332 (1993) no. 4, pp. 411-413
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_4_a2,
author = {V. I. Zubov},
title = {Exponential asymptotic stability},
journal = {Doklady Akademii Nauk},
pages = {411--413},
year = {1993},
volume = {332},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_4_a2/}
}
V. I. Zubov. Exponential asymptotic stability. Doklady Akademii Nauk, Tome 332 (1993) no. 4, pp. 411-413. http://geodesic.mathdoc.fr/item/DAN_1993_332_4_a2/